... and agoraphobia.
Hi, malcpoole! How about the best case scenario ~ you may have a few side effects (headache, insomnia, and nausea are the most common) for a few days to a week or so as your metabolism adjusts to the medication and then you'll begin to feel the beneficial effects which are control of your panic attacks and anxieties?
You should read the insert that comes with your prescription or use this link to familiarize yourself with the drug:
Don't let your anxiety dictate that you will have all or severe side effects. Scroll down to the section For Health Care Professionals so that you see the actual percentages of users who report any side effects ~ generally 10% or less.
It may take some four to six weeks to feel the full beneficial effects of your medication, but try to be patient because you will likely find that Zoloft will be very effective at controlling your symptoms!
Best regards, good luck, and have a Happy and Healthy New Year. Wildcat
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2014 • 5 answers
Anxiety and Stress - I recently been diagnosed with depression and anxiety. the doctor prescribed me
Posted 11 Dec 2014 • 9 answers
Posted 6 Nov 2015 • 3 answers
Posted 12 Jan 2016 • 3 answers
Posted 27 Sep 2017 • 2 answers